# SDR 2006UALA00140

- Difficulty date: January 25, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N337UA
- Make and model: Boeing 737322
- Aircraft serial: 24241
- Aircraft time: 51,321 hours, 28,288 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Damaged
- Location: Bs 706-727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT KEEL BEAM LOWER CHORD AT RL 6.3 OUTBOARD FLANGE AT STA 706-727.  BLENDED CORRODED AREA. NDT FOR CRACKS. TRIMMED OUT AREA OF LOWER OTBD CHORD PER AAR EA I060044. SPOT FACED HOLES PER EA AND FABRICATED & INSTALLED ANGLE REPAIR, TAPERED FILLERS, WASHERS AND SPLICE TEES PER EA.
